| Model Number |
195274 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the red level sensor had a disconnected alarm.As mitigation, the perfusionist tried attaching the level sensors to several different pads, but the issue remained.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Per the field service representative (fsr), the customer disposed of the level sensors.The customer was sent replacement level sensors.